MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use
Model Number DS2110X11B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a power v_bus dropped error code had occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that an error code, event power vbus dropped, was observed on the device's error log.The third-party service technician provided no documentation stated on a root cause and/or any component replacement to resolve the event power vbus dropped error code.Another error code, event soft power fail, was observed on the device's error log.The third-party service technician provided no documentation stated on a root cause and/or any component replacement to resolve the event soft power fail error code.There was no repair information was provided, and no part(s) were replaced to address this issue due to the customer request to scrap the device.The root cause isn't confirmed at this time.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a supplemental report will be completed.Additionally, during the service of the device, the muffler assembly, particulate filter, and air inlet foam filter needs replaced for preventative maintenance unrelated to the reportable issue.The proportional valve and three-way solenoid valve needs replaced for contamination and preventative maintenance unrelated to the reportable issue.The detachable battery needs replaced for preventative maintenance and for an error code, event detach batt connected depleted, that was observed on the device's error log.This was unrelated to the reportable issue.The internal battery pack needs replaced for preventative maintenance and an error code, event internal batt depleted, that was observed on the device's error log.This was unrelated to the reportable issue.
 
Additional Manufacturer Narrative
The reported failure of a power vbus failed error is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn h320093677714.Review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
Trilogy Evo
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50949243
Report Number2518422-2026-046671
Device Sequence Number18529887
Product Code CBK
UDI-Device Identifier00606959051942
UDI-Public(01)00606959051942
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS2110X11B
Device Catalogue NumberDS2110X11B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown